# SDR DALA2025071005213

- Difficulty date: July 6, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 74,864 hours, 28,567 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1066756) MAIN CABIN, FLOOR BEAM HAS CORROSION AT STA344 RBL 20 TO LBL 55. REPAIRED MAIN CABIN, FLOOR BEAM AT STA344 RBL 20 TO LBL 55 IAW B737 SRM 53-10-51-2R PROCEDURE 8.
